# SDR CA020826002

- Difficulty date: August 21, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Boeing 737-2H4
- Aircraft time: 70,774 hours
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: 667486S
- Condition: Leaking
- Location: Gearbox
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) FLIGHT CREW REPORTED LOSS OF NR 1 ENGINE OIL AND LOW OIL PRESSURE WARNING LIGHT ON FINAL APPROACH.  PRECAUTIONARY ENGINE SHUTDOWN ACCOMPLISHED AND NORMAL LANDING CONDUCTED.  NO FURTHER INCIDENTS TO REPORT.  MAINTENANCE INSPECTION REVEALED BANJO FITTING ON THE OIL FILTER BYPASS SYSTEM LEAKING.  ENGINEERS REPLACED THE NR 1 ENGINE ACCESSORY GEARBOX, S/N:'ON'KF3586, S/N:'OFF'DE5935 AND COMPLETED SYSTEM LEAK CHECK.  NO FAULTS FOUND.  AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
